# SDR 97ZZZM166

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 301 - ON DESCENT COMPLETE LOSS OF RIGHT AC DISTRIBUTION SYSTEM CROSS-TIE LOCK-OUT.  TRANSFERRED TO DMI NR 00072 PER MEL 24-1-1 CSD DISCONNECTED, GENERATOR SWITCH OFF PLACARD INSTALLED.  REPLACED NR 2 CSD, IAW DC-9 MM 24-10-0.  OP CHECKED GOOD.  THIS CLEARS DMI NR 00072.  PLACARDS REMOVED.  (M)
